# SDR HALA2023081700174

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 52,435 hours, 8,582 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,149 hours, 6,586 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Unit
- Part number: 1875MK5
- Part serial: SAA09412
- Condition: Faulty
- Location: Vsv
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER LANDING ENG 1 CTL SYS FAULT. EEC1 VSV TEST FAULTED VSV CONTROL UNIT (4081KS). REMOVED & REPLACED VSV CONTROL PER AMM 75-33-51.HIGH POWER RUN OK. NO LEAKS NOTED. SYSTEM CHECK OK.
